Sequent calculi for the modal mu-calculus over S5

Alberucci, Luca (2009). Sequent calculi for the modal mu-calculus over S5. Journal of logic and computation, 19(6), pp. 971-985. Oxford: Oxford University Press 10.1093/logcom/exn106

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Alberucci, Luca
ISSN: 0955-792X
Publisher: Oxford University Press
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:22
Last Modified: 08 Sep 2015 16:33
Publisher DOI: 10.1093/logcom/exn106
Web of Science ID: 000273177000005
URI: http://boris.unibe.ch/id/eprint/36789 (FactScience: 206189)

Actions (login required)

Edit item Edit item
Provide Feedback